MathSciNet Relay Station
MathSciNet bibliographic data
MR1307509 58F03 (26A16 30C65)
de Faria, Edson Quasisymmetric distortion and rigidity of expanding endomorphisms of $S^1$. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1949–1957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement